# SDR DL777030830

- Difficulty date: September 10, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 14,778 hours, 2,656 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Seat
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

SEAT 44D HEAT BUILD UP ON BOARD MECHANIC (DELTA) DISCONNECTED ELECTRONICS AT SEAT.  REACTIVATED SEAT 44D.  CHECKED ALL LIGHTS FANS/WATER/HEATERS IN AREA, NO SMOKE OR ODOR NOTICED SEAT 44D.  NO EVIDENCE OF SMOKE OR OVERHEAT.  DISCONNECTED AND STOWED 44D SEAT CONNECTIONS AND FWD IFES TO MCO/PLAC PRECAUTUONARY.  MEL REF 25-25-02JC/BS PULLED/SECURED PER MEL ON P110/210 PANELS.
